Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/add-adhd/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at [email protected]

    Tight or heavy head sensation while taking Adderall
    avatar
    An_266119 posted:
    I am 43yo and was recently diagnosed with ASD (Aspergers) and ADHD. My Dr put me on Strattera but this did not help much, I was still easily distracted and quickly lost focus on verbal communications, getting hung up on a word someone would say and my mind would wander off focused on that word and its meaning, etc.

    I was then prescribed amphetamine/dextroamphetamine 10mg to be taken twice a day. I have been feeling fine, that is till today; while working on writing some complex computer code my head had a kind of tight or heavy sensation...it's not real easy to define.


    But for this sensation I feel that the medication has improved my daily life significantly so I don't want to worry my Dr and risk being taken off the one thing that has made a positive change. A quick Google search related the sensation to possible anxiety, but I do not feel anxious or worried at all...but for what this sensation may be (the reading about heightened anxiety fed my anxiety that was otherwise prior to that reading not an issue). Another forum talks about it possibly being the 'euphoric' buzz felt when taken for recreational purposes...but I don't feel like 'dancing' or anything either.

    It's not bothersome but I want to be sure it is not a potentially dangerous side-effect.


    Can someone tell me, is this normal for this medication when deep in concentration or is it something else?


    Featuring Experts

    My foray into the field of ADHD began by chance. In 1999, I picked up a library book about the brain. And what I read changed my life and my husband&#...More

    Helpful Tips

    Be the first to post a Tip!

    Helpful Resources

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.